×

zbMATH — the first resource for mathematics

Found 8 Documents (Results 1–3)

Wiener, Joseph (ed.) et al., Partial differential equations. Proceedings of the international conference on theory and applications of differential equations held at the University of Texas-Pan American, Edinburg, TX (USA), May 15-18, 1991. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 273, 91-95 (1992).
Reviewer: L.Hatvani (Szeged)
MSC:  34D08
BibTeX Cite

Filter Results by …

Document Type
Reviewing State
Author
Year of Publication
Classification